# SDR REXA95051

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch Wire
- Part number: 5ENI6N95
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REPAIRED BROKEN WIRES ON NOSE OLEO SWITCH AND RESET PIN ON RELEASE VALVE.  PERFORMED GEAR SWINGS.  OPS CHECK GOOD.  (M)
